MathSciNet Relay Station
MathSciNet bibliographic data
MR2412071 60F17 (68P10 68W40)
Eickmeyer, Kord; Rüschendorf, Ludger A limit theorem for recursively defined processes in $L^p$. Statist. Decisions 25 (2007), no. 3, 217–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement